# SDR SWAA2024110550016

- Difficulty date: October 18, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER IS CRACKED BS 663 LBL 26 WL 145<[01] CRACKED STIFFENER FOUND AT BS 663 LBL 26 WL 145; REMOVED AND INSTALLED NEW VERTICAL STIFFENER AT BS 663 LBL 26 WL 145 PER SRM 51-40-02-0G-0 AND DWG 111A1000 REV: A. FASTENERS COMMON TO VAPOR BARRIER WEB WILL BE INSTALLED IN CUSTOMER CARD # TTG8Q00WEF8N.;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE
